EconPapers    
Economics at your fingertips  
 

New Global Synchronization Analysis for Complex Networks with Coupling Delay

Jinfang Zhang, Yuanhua Qiao, Jun Miao, Lijuan Duan and Yanjun Zeng

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: Global synchronization analysis for complex networks with coupling delay is investigated. Firstly the constant time delay is analyzed and then the case for time‐varying delay is considered. Sufficient conditions for network synchronization are given based on Lyapunov functional, linear matrix inequality, and Kronecker product technique. The unknown variables in the sufficient conditions are fewer than those in the recent reference. Moreover, for the time‐varying delay case, we find that the conditions are dependent on the bounds of both time delay and its derivative, and the derivative of the time‐varying delay can be any value in the bounds. Finally, numerical examples are given to validate the effectiveness of the obtained results.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/623249

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:623249

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:623249